Attention: Voice of Warriors Talk Radio to discuss toxicity of the anti-malaria drug mefloquine (Lariam) today at 7 p.m.!!


Are you a veteran who has served in Somalia, Iraq, or Afghanistan?  If the answer to that question is yes, then you may be experiencing symptoms caused by the anti-malaria drug Mefloquine (Lariam).  Long term symptoms such as vertigo, sleep disturbance, problems with equilibrium, and persistent changes in personality or mood may be caused because of exposure to Mefloquine. Many may be confusing these symptoms with those which are commonly associated with Post Traumatic Stress.

Join the Voice of Warriors or VOW Talk Radio on Tuesday, November 27 at 7:00 pm EST for a discussion about Mefloquine.  You can call to speak to the host at (424) 258-9240.

CDR Bill Manofsky USN(Ret) will be the special guest for this episode of VOW Talk Radio.  CDR Manofsky is the first veteran in the United States to receive a military diagnosis and a VA rating for injuries from Mefloquine toxicity. He is the cofounder of International Veterans Against Mefloquine (IVAM).  Through his work with IVAM, CDR Manofsky focuses on getting service members and American veterans the proper medical care that they are being denied by the DoD and the VA for Mefloquine toxicity. He also offers help and advice to Canadian, Irish, British and Australian veterans who have served in NATO and peacekeeping missions where they were issued mefloquine and are suffering toxic after-effects.

CDR Manofsky is a combat disabled veteran who received his injuries during Operation Iraqi Freedom.  He retired as a full active duty commander in the Navy due to his injuries.  While serving, CDR Manofsky was inserted into Special Forces Intelligence and support the insert of Navy Seal, Army and Air Force Special Forces teams into Iraq at the beginning of the war in Iraq. BONNIE

See the original post and video here:

http://www.blogtalkradio.com/voiceofwarriors/2012/11/28/mefloquine-toxicity

Advertisements

About Bonnie Toews and John Christiansen

Bonnie's Blog Posts invite our readers and free spirits everywhere to share life's adventures with us. I talk about writing my novels, reading books, chatting with other writers and John's and my journeys around the world. We welcome your anecdotes to our experiences and discussions.
This entry was posted in Afghanistan vets, Canadian Armed Forces, Canadian Peacekeepers, caregivers, emotional trauma, estrangement from family, federal government, Homecoming Vets, mental illness, physical disability, post traumatic stress disorder, suicide, veterans' affairs, veterans' assistance programs, VRAB and tagged , , , , , , , , , , , . Bookmark the permalink.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s